# SDR 99ZZZX2412

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954CT
- Make and model: Diamon DA20-C1
- Aircraft serial: 00054
- System (JASC): 2434 · DC Generator-Alternator
- Part: Mount
- Part number: DIN93LM10X60
- Condition: Broken
- Location: Alternator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOLT SHEARED BELOW HEAD.  SUBMITTER STATED THIS AIRCRAFT SERIAL NUMBER IS NOT INCLUDED IN THE RANGE OF THE DIAMOND SB ON THIS SUBJECT.
